| Model Number |
26270 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the subclavian vein.During deployment of a 8x66x75 iliac 6f unistep plus reduced profile wallstent, it was noted that the stent folded up on itself and did not deploy properly.The device was removed and the procedure was completed with a non-bsc device.No patient complications were reported and patient status was fine.
Additional Manufacturer Narrative
Device evaluated by mfr.The device was received with the stent partially deployed from the device.The middle stent wires were noted to be damaged where they exit the blue outer sheath.The stent was successfully deployed with no issues or resistance experienced.No other issues were noted with the stent.A visual and microscopic examination identified that extreme distal end of the of the blue outer sheath was damaged.No other issues were identified with the delivery system that could potentially have contributed to the complaint incident.No other issues were identified during the product analysis.
Event or Problem Description